Alert archive / Indiana / Wind Advisories in 2005
Wind Advisory 1, NWS Northern Indiana
NWS Northern Indiana issued this wind advisory at Nov 6, 2005, 4:16 AM EST for Branch County, Saint Joseph County, Michigan; 11 counties in Indiana. It took effect at Nov 6, 2005, 6:00 AM EST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Nov 6, 2005, 4:16 AM EST (09:16 UTC)
- In effect from
- Nov 6, 2005, 6:00 AM EST
- Expired
- Nov 6, 2005, 2:00 PM EST
- In force
- 8 hr
- Issued by
- NWS Northern Indiana
Counties Adams County, IN, Allen County, IN, Blackford County, IN, DeKalb County, IN, Huntington County, IN, Jay County, IN, LaGrange County, IN, Noble County, IN, Steuben County, IN, Wells County, IN, Whitley County, IN, Branch County, MI, Saint Joseph County, MI
The radar
The Northern Indiana radar (KIWX), 44 km from the middle of the area, began a volume at 09:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 9.3 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 519 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 219 m²/s²
- 0-3 km storm-relative helicity
- 285 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KIWX 060916 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 416 AM EST SUN NOV 6 2005 MIZ081-OHZ001-002-004-005-015-016-024-025-061730- /O.NEW.KIWX.HW.W.0001.051106T1100Z-051106T1900Z/ HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM- VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...HILLSDALE...BRYAN...MONTPELIER... WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP... OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA 416 AM EST SUN NOV 6 2005 ...HIGH WIND WARNING IN EFFECT UNTIL 2 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 2 PM EST THIS AFTERNOON. WIND GUSTS TO 60 MPH ARE POSSIBLE INTO EARLY AFTERNOON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ INZ006>009-017-018-025>027-033-034-MIZ079-080-061730- /O.NEW.KIWX.WI.Y.0001.051106T1100Z-051106T1900Z/ LAGRANGE-STEUBEN-NOBLE-DE KALB-WHITLEY-ALLEN IN-HUNTINGTON-WELLS- ADAMS-BLACKFORD-JAY-ST. JOSEPH MI-BRANCH- INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...HUNTINGTON...BLUFFTON...OSSIAN... DECATUR...BERNE...HARTFORD CITY...MONTPELIER...PORTLAND... STURGIS...THREE RIVERS...COLDWATER 416 AM EST SUN NOV 6 2005 ...WIND ADVISORY IN EFFECT UNTIL 2 PM EST /2 PM EST/ THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EST THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH WITH GUSTS 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
2 follow-up statements
000 WWUS73 KIWX 061606 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1106 AM EST SUN NOV 6 2005 MIZ081-OHZ001-002-004-005-015-016-024-025-061900- /O.CAN.KIWX.HW.W.0001.000000T0000Z-051106T1900Z/ /O.EXA.KIWX.WI.Y.0001.000000T0000Z-051106T1900Z/ HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM- VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...HILLSDALE...BRYAN...MONTPELIER... WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP... OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA 1106 AM EST SUN NOV 6 2005 ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL 2 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EST THIS AFTERNOON. THE HIGH WIND WARNING HAS BEEN CANCELLED. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH WITH GUSTS 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. SMALL TREE LIMBS MAY ALSO BREAK DUE TO THE WIND. USE EXTRA CAUTION. $$ INZ006>009-017-018-025>027-033-034-MIZ079-080-061900- /O.CON.KIWX.WI.Y.0001.000000T0000Z-051106T1900Z/ LAGRANGE-STEUBEN-NOBLE-DE KALB-WHITLEY-ALLEN IN-HUNTINGTON-WELLS- ADAMS-BLACKFORD-JAY-ST. JOSEPH MI-BRANCH- INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...HUNTINGTON...BLUFFTON...OSSIAN... DECATUR...BERNE...HARTFORD CITY...MONTPELIER...PORTLAND... STURGIS...THREE RIVERS...COLDWATER 1106 AM EST SUN NOV 6 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST /2 PM EST/ THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST THIS AFTERNOON ACROSS NORTHEAST INDIANA AND PARTS OF LOWER MICHIGAN. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH WITH GUSTS 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. SMALL TREE LIMBS MAY ALSO BREAK DUE TO THE WIND. USE EXTRA CAUTION. $$
000 WWUS73 KIWX 061913 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 213 PM EST SUN NOV 6 2005 INZ006>009-017-018-025>027-033-034-MIZ079>081-OHZ001-002-004-005- 015-016-024-025-062015- /O.EXP.KIWX.WI.Y.0001.000000T0000Z-051106T1900Z/ LAGRANGE-STEUBEN-NOBLE-DE KALB-WHITLEY-ALLEN IN-HUNTINGTON-WELLS- ADAMS-BLACKFORD-JAY-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...HUNTINGTON...BLUFFTON...OSSIAN... DECATUR...BERNE...HARTFORD CITY...MONTPELIER...PORTLAND... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN... WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP... OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA 213 PM EST SUN NOV 6 2005 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. BRISK WINDS OF 15 TO 25 MPH AND GUSTS TO 35 MPH WILL STILL BE POSSIBLE THIS AFTERNOON. WINDS WILL GRADUALLY DIMINISH TO 10 TO 15 MPH BY EARLY EVENING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this wind advisory went out at Nov 6, 4:10 AM EST, 6 minutes earlier.
Area forecast discussion, Nov 6, 4:10 AM EST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
410 AM EST SUN NOV 6 2005
.SHORT TERM...
DIFFICULT FORECAST IN SHORT TERM WITH ONGOING SEVERE STORMS WITH
LOW TOPPED CONVECTION/EXTREME WIND PROFILE...WLCI3 WITH 55KTS
SECOND GATE IN RESPONSE TO OVER 140 METER/12HR HEIGHT FALLS OVER
CENTRAL MISSOURI. WILL CARRY EARLY AM SVR MENTION FAR EAST ZONES...
FOLLOWED BY HIGH WIND WARNING FAR EAST AND TIER WIND ADVIOSRY FURTHER
WEST...AS DRY SLOT NOW CENTRAL ILLINOIS TO MO SHOULD BE COINCIDENT
OVER AREA WITH EXTREMELY STEEP 1000-850 MB LAPSE RATES IN 8-10
C/KM RANGE TO BRING SUBSTANTIAL MOMENTUM XFER TO SURFACE WITH SOME
ISOLATED NON-CONVECTIVE WIND GUSTS/DAMAGE ANTICIPATED. WRAP AROUND
MOISTURE SHOULD INHIBIT XFER ENOUGH REMAINDER OF AREA THIS AM AND
DAMPEN WINDS SLIGHTLY BY EARLY AFTERNOON. WITH INCREASED 1000-
850MB MOISTURE AND H5 TEMPS IN THE MID -20C RANGE COLD AIR
ADVECTION SHOWERS POTENTIAL AS COMMA HEAD LIFTS NORTHEAST WITH
BEST MOISTURE PROFILE ACROSS NORTHERN CWA. EARLY AM HIGHS IN THE
UPPER 60S FAR SOUTHEAST THEN FALLING TEMPS THROUGH DAY. HAVE
DROPPED TEMPS A FEW TONIGHT WITH AT LEAST GOOD RADIATIONAL COOLING
LATE WITH CLEARING SKIES/PWAT BLO 0.5 INCHES AND WINDS SLACKEN.
&&
.LONG TERM...
NEXT UPSTREAM GULF OF ALASKA SYSTEM INTO NORTHERN PLAINS BY
MIDWEEK PER GFS/NAM AND CURRENT TIMING FOR CHC SHRA/TSRA TUE
NIGHT INTO WED STILL LOOKS ON TRACK.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...WIND ADVISORY UNTIL 2 PM EST THIS AFTERNOON FOR INZ006-INZ007-
INZ008-INZ009-INZ017-INZ018-INZ025-INZ026-INZ027-INZ033-
INZ034.
MI...HIGH WIND WARNING UNTIL 2 PM EST THIS AFTERNOON FOR MIZ081.
WIND ADVISORY UNTIL 2 PM EST THIS AFTERNOON FOR MIZ079-MIZ080.
OH...HIGH WIND WARNING UNTIL 2 PM EST THIS AFTERNOON FOR OHZ001-
OHZ002-OHZ004-OHZ005-OHZ015-OHZ016-OHZ024-OHZ025.
LM...GALE WARNING UNTIL 1 PM EST THIS AFTERNOON FOR LMZ043-LMZ046.
GALE WARNING UNTIL 1 PM EST THIS AFTERNOON FOR LMZ061.
&&
SHORT TERM/LONG TERM...MURPHYHazardous weather outlook, Nov 5, 7:10 PM EST, 9 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 710 PM EST SAT NOV 5 2005 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-061015- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 710 PM EST SAT NOV 5 2005 /610 PM CST SAT NOV 5 2005/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE AFTER MIDNIGHT TONIGHT AS A STRONG COLD FRONT CROSSES THE REGION. A SQUALL LINE OF THUNDERSTORMS WILL MOVE ACROSS ILLINOIS AND INTO INDIANA AND SOUTHERN LOWER MICHIGAN AFTER MIDNIGHT...AND THEN SWEEP QUICKLY EAST INTO NORTHWEST OHIO SHORTLY BEFORE DAYBREAK. THE PRIMARY SEVERE WEATHER HAZARD WITH THESE STORMS WILL BE DAMAGING WIND GUSTS TO 70 MPH. THERE IS ALSO A SMALLER CHANCE OF MARGINALLY SEVERE HAIL AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG WEST WINDS AT 20 TO 30 MPH WITH GUSTS UP TO 40 MPH ARE EXPECTED ON SUNDAY...ESPECIALLY DURING THE MORNING. THE WINDS WILL SUBSIDE LATER SUNDAY AFTERNOON AND EVENING. THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS AFTERNOON AND TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-061-061015- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE- 710 PM EST SAT NOV 5 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT. SOME OF THESE STORMS MAY BE LOCALLY STRONG TO SEVERE WITH WINDS IN EXCESS OF 40 KNOTS AND LOCALLY HIGH WAVES. LATE TONIGHT WINDS WILL SHIFT TO THE SOUTHWEST AND INCREASE TO 35 KNOT GALES. WAVES WILL BUILD TO 5 TO 8 FEET BY DAYBREAK SUNDAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WEST GALES TO 35 KNOTS ARE EXPECTED SUNDAY WITH WAVES OF 8 TO 12 FEET. THE WIND WILL BEGIN TO SUBSIDE TO BELOW GALE FORCE BY LATER SUNDAY AFTERNOON AND EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/MARINE MURPHY
In the hours before
Local storm report, Nov 6, 1:08 AM EST, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
108 AM EST SUN NOV 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM MARINE TSTM WIND MICHIGAN CITY 41.71N 86.88W
11/06/2005 47 MPH LA PORTE IN MESONET
MEASURED AT MICHIGAN CITY GLERL SITE
&&
WAMSLEYLocal storm report, Nov 6, 2:58 AM EST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
258 AM EST SUN NOV 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 AM HAIL 10 E LOGANSPORT 40.75N 86.17W
11/06/2005 0.75 INCH CASS IN TRAINED SPOTTER
0248 AM HAIL SWAYZEE 40.51N 85.82W
11/06/2005 0.88 INCH GRANT IN PUBLIC
0250 AM TSTM WND DMG LOGANSPORT 40.75N 86.36W
11/06/2005 CASS IN TRAINED SPOTTER
TREE REPORTED KNOCKED DOWN.
&&
WAMSLEYLocal storm report, Nov 6, 3:19 AM EST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
319 AM EST SUN NOV 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 AM TSTM WND DMG WABASH 40.80N 85.83W
11/06/2005 WABASH IN LAW ENFORCEMENT
PORCH BLOWN OFF HOUSE...TREES AND POWERLINES DOWN.
&&
WAMSLEYLocal storm report, Nov 6, 3:38 AM EST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
338 AM EST SUN NOV 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 AM TSTM WND GST NEW HAVEN 41.07N 85.03W
11/06/2005 60 MPH ALLEN IN AMATEUR RADIO
&&
WAMSLEYLocal storm report, Nov 6, 3:51 AM EST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
351 AM EST SUN NOV 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 AM TSTM WND DMG COLUMBIA CITY 41.16N 85.48W
11/06/2005 WHITLEY IN AMATEUR RADIO
TREE KNOCKED DOWN OVER ST RD 9. TREES REPORTED KNOCKED
DOWN DOWNTOWN.
&&
WAMSLEYLocal storm report, Nov 6, 3:54 AM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
354 AM EST SUN NOV 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 AM TSTM WND DMG COLUMBIA CITY 41.16N 85.48W
11/06/2005 WHITLEY IN AMATEUR RADIO
TREE KNOCKED DOWN OVER ST RD 9. TREES REPORTED KNOCKED
DOWN DOWNTOWN.
&&
WAMSLEYThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 6, 3:48 AM EST | Severe Thunderstorm Warning | IWX | Branch, Hillsdale | 25 min |
| Nov 6, 4:16 AM EST | High Wind Warning | IWX | Hillsdale | 7 hr |
| Nov 5, 11:55 PM EST | Special Marine Warning | IWX | 65 min | |
| Nov 6, 2:26 AM EST | Severe Thunderstorm Warning | IWX | Cass, Fulton, Miami | 34 min |
| Nov 6, 2:35 AM EST | Severe Thunderstorm Warning | IWX | Kosciusko | 40 min |
| Nov 6, 2:43 AM EST | Severe Thunderstorm Warning | IWX | Grant | 32 min |
| Nov 6, 2:49 AM EST | Severe Thunderstorm Warning | IWX | Wabash | 26 min |
| Nov 6, 2:57 AM EST | Severe Thunderstorm Warning | IWX | Huntington, Whitley | 33 min |
| Nov 6, 3:05 AM EST | Severe Thunderstorm Warning | IWX | Blackford, Wells | 25 min |
| Nov 6, 3:15 AM EST | Severe Thunderstorm Warning | IWX | Allen | 30 min |
| Nov 6, 3:22 AM EST | Severe Thunderstorm Warning | IWX | Adams, Jay | 23 min |
| Nov 6, 3:33 AM EST | Severe Thunderstorm Warning | IWX | DeKalb, Steuben | 27 min |
Nearby
Wind Advisories in Indiana, 2005Wind Advisories in Michigan, 2005Every wind advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.